# SDR ASOA20161114213

- Difficulty date: November 14, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 35,137 hours, 32,745 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R3831225
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK BETWEEN BS 409 TO 449.96 HAS CORROSION.  REMOVED AND REPLACED THE  SEAT TRACK IAW REO 601R-53-00-651 REV 0, ECTC REO 601R-53-00-651, AMM 53-01-000-802, AND 53-01-11-400-801.
